# SDR CALA2024043001272

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 33,285 hours, 12,055 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 162A110014
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH VIBRATION IN NOSEWH EEL DURING ROTATION FLAGGED FOR SDR REPORTING. ATTACHED FLIGHT DECK VIB SURVEY
